| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, noticed that haptic was broken.Additional information received and stated that the lens was loaded and implanted and had to be cut out due to broken haptic.The lens was explanted during initial procedure.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
Correction information has been provided in a.2., d.3., and d.10.The manufacturer internal reference number is: (b)(4).